Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2019, Article ID 2570926, 9 pages
https://doi.org/10.1155/2019/2570926
Research Article

On Tri-α-Open Sets in Fuzzifying Tritopological Spaces

Mathematics Department, College of Computer Science and Mathematics, University of Mosul 41002, Mosul 41001, Iraq

Correspondence should be addressed to Tahir H. Ismail; moc.oohay@sh_rihat

Received 14 November 2018; Revised 18 January 2019; Accepted 7 February 2019; Published 15 April 2019

Academic Editor: Patricia Melin

Copyright © 2019 Barah M. Sulaiman and Tahir H. Ismail. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we introduced and studied (1,2,3)-α-open set, (1,2,3)-α-neighborhood system, (1,2,3)-α-derived, (1,2,3)-α-closure, (1,2,3)-α-interior, (1,2,3)-α-exterior, (1,2,3)-α-boundary, (1,2,3)-α-convergence of nets, and (1,2,3)-α-convergence of filters in fuzzifying tritopological spaces.